# SDR ABXA060060

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 58,140 hours, 54,261 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Out Of Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPRESSURIZED WHILE AT 6000 FEET, OUTFLOW VALVE WAS FULL CLOSED.  THE AIR CONDITIONING SUPPLY SWITCHES WERE ON AND PRESSURIZATION WAS SET FOR LANDING.  PRESSURIZED AIRCRAFT TO MAXIMUM DIFFERENTIAL PRESSURE WITH NO PROBLEMS NOTED.  INSPECTED LINKAGE TO/FROM THE OUTFLOW VALVE AND ACTUATOR, NO DEFECTS NOTED.  CHECKED FOR PRESSURIZATION LEAKS, NONE FOUND.
